Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2014, 1:46 PM CDT for Camden County, Miller County, Morgan County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 1:46 PM CDT (18:46 UTC)
- Expired
- Apr 3, 2014, 2:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Camden County, MO, Miller County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:33 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 417 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
573
WUUS53 KSGF 031846
SVRSGF
MOC029-131-141-031930-
/O.NEW.KSGF.SV.W.0039.140403T1846Z-140403T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
146 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CAMDEN COUNTY IN CENTRAL MISSOURI...
WESTERN MILLER COUNTY IN CENTRAL MISSOURI...
SOUTHEASTERN MORGAN COUNTY IN CENTRAL MISSOURI...
* UNTIL 230 PM CDT
* AT 142 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSAGE BEACH TO 10 MILES SOUTH OF LAURIE...AND MOVING
EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
ELDON...LAKE OZARK...LAKELAND...LAURIE...OSAGE BEACH AND VILLAGE OF
FOUR SEASONS.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 PM CDT THURSDAY AFTERNOON FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3834 9240 3834 9236 3808 9248 3801 9294
3834 9287 3836 9240
TIME...MOT...LOC 1846Z 249DEG 21KT 3817 9261 3808 9285
HAIL...1.00IN
WIND...<50MPH
$$
TERRY2 follow-up statements
325
WWUS53 KSGF 031908
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
208 PM CDT THU APR 3 2014
MOC029-131-141-031930-
/O.CON.KSGF.SV.W.0039.000000T0000Z-140403T1930Z/
CAMDEN MO-MILLER MO-MORGAN MO-
208 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MORGAN...WESTERN MILLER AND NORTH CENTRAL CAMDEN COUNTIES UNTIL 230
PM CDT...
AT 207 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ELDON...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
AURORA SPRINGS...BAGNELL...BRUMLEY...ELDON...GRAVOIS MILLS...LAKE
OZARK...LAKELAND...LAKEVIEW...OSAGE BEACH...ROCKY MOUNT...TUSCUMBIA
AND VILLAGE OF FOUR SEASONS.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS STATE PARK AND LAKE OF
THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3834 9240 3834 9236 3808 9248 3820 9272
3834 9287 3836 9240
TIME...MOT...LOC 1909Z 230DEG 40KT 3828 9244
HAIL...1.00IN
WIND...<50MPH
$$
LINDENBERG845
WWUS53 KSGF 031928
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT THU APR 3 2014
MOC029-131-141-031938-
/O.EXP.KSGF.SV.W.0039.000000T0000Z-140403T1930Z/
CAMDEN MO-MILLER MO-MORGAN MO-
228 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...WESTERN
MILLER AND NORTH CENTRAL CAMDEN COUNTIES WILL EXPIRE AT 230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3834 9240 3834 9236 3808 9248 3820 9272
3834 9287 3836 9240
TIME...MOT...LOC 1928Z 230DEG 40KT 3841 9223
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:47 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 3, 12:47 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1247 PM CDT Thu Apr 3 2014 .SHORT TERM...(Today and Tonight) Issued at 247 AM CDT THU APR 3 2014 Ingredients are coming together for what will likely be a widespread severe weather event from the Interstate 70 corridor in Missouri and Illinois...southward into the Lower Mississippi Valley. The main threat area includes all of the Missouri Ozarks and extreme southeastern Kansas. As of 3 AM...a warm front was located from just north of Nevada to around Rolla. North of this front, elevated convection has been ongoing for much of the night from the Interstate 70 corridor, south towards Clinton and Sedalia. A few of these storms have produce large hail. South of the front, we have seen isolated to widely scattered elevated convection try and get going as a broad low level jet has developed across the Ozarks. As we get into the predawn and after dawn hours, that warm front will continue to lift north as strong height falls begin to overspread the Plains. Mesoscale models continue to indicate some potential for scattered elevated convection across the Ozarks as smaller scale enhancement to the broad low level jet work over the region. Otherwise, the main play for convection will continue to be up across northern and central Missouri. A low end severe hail threat will continue with any storms that do develop as lapse rates remain steep above an elevated mixed layer (EML). As we get into later this morning and this afternoon, upper level energy will pivot and emerge across the central High Plains. As this happens, surface low pressure will track from south-central Kansas up into northwestern Missouri by 00 UTC. South of this low, a cold front will overtake a dry line across eastern Kansas with a dry line then trailing into eastern Oklahoma. That EML will initially keep the atmosphere capped along these features into early this afternoon. By mid to late afternoon, those height falls and what should be at least some partial sunshine should be enough to effectively lift/erode the cap. Supercell thunderstorm development is still the preferred convective mode as wind fields will carry these cells off the front/dry line. Hail to the size of tennis balls, damaging winds, and tornadoes will all be threats. There are a few tidbits worth mentioning regarding the tornado threat. First off, the last several runs of the RAP and to some point the NAM indicate some sort of dry line bulge coming out of northeast Oklahoma. If this were to happen, we may see a localized increase in low level shear which would enhance tornado potential. Additionally, the threat for tornadoes will tend to increase very late this afternoon and this evening as a veered low level jet develops over the region. There will be the potential for a few longer track tornadoes...especially if the GFS is correct in bringing stronger mid-level jet energy out into the warm sector. As we get into this evening, that front will begin to accelerate to the east as that short wave trough takes on a neutral and then negative tilt. Models have slowed the forward speed of the front ever so slightly (which has been a trend since Wednesday). This may allow discrete supercells to last a bit longer as convection approaches the Highway 65 corridor. We do believe that these storms will eventually transition into a quasi-linear convective system somewhere around or just east of the Highway 65 corridor. Once the transition takes place, the straight-line wind threat will ramp up with widespread damaging winds quite possible. There will also continue to be a tornado threat with any localized surges/bows within the line. This activity is expected to exit the eastern Missouri Ozarks somewhere in the 11 PM to 2 AM window. .LONG TERM...(Friday through Wednesday) Issued at 247 AM CDT THU APR 3 2014 A blustery day is then on tap for Friday as brisk west-northwest winds develop. Temperatures will be much cooler with highs only in the 50s. High pressure will then settle right over the region Friday night allowing temperatures to approach, or even fall below the freezing mark. It also looks like a good setup for frost. Those that have gotten a jump on the growing season may want to take these items into consideration. Global models then continue to bring a broad trough of low pressure into the region from late this weekend through at least next Tuesday. Unsettled weather will be the result with several opportunities for rain showers. Below normal temperatures will also prevail. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1234 PM CDT THU APR 3 2014 Windy conditions exist out ahead of the approaching cold front. Strong to occasionally severe thunderstorms have developed over the past couple of hours in the warm sector. Conditions are generally VFR falling to MVFR near the thunderstorms. These conditions will continue through the afternoon into the evening with the approach of the cold front. Stronger storms could produce large hail and winds in excess of 50 kts. Front is expected to move through the aerodromes after 02z. As the front passes...winds will veer to a west to northwest direction and diminish slightly. In addition...expect MVFR ceilings between 06-14z. After 14z...ceilings should improve to VFR with winds increasing and becoming gusty from the northwest. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...Gaede
Hazardous weather outlook, Apr 3, 10:29 AM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1029 AM CDT THU APR 3 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1029 AM CDT THU APR 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY NON-THUNDERSTORM WIND GUSTS AROUND 30 MPH ARE EXPECTED TODAY AS LOW PRESSURE TRACKS FROM SOUTH CENTRAL KANSAS TOWARDS THE KANSAS CITY AREA. THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWESTERN ARKANSAS INTO FAR SOUTHERN MISSOURI THIS MORNING. THIS ACTIVITY WILL CONTINUE TO TRACK NORTHEAST ACROSS FAR SOUTHERN MISSOURI AND THE EASTERN OZARKS THIS MORNING INTO THIS AFTERNOON. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. SCATTERED SUPERCELL THUNDERSTORMS ARE THEN EXPECTED TO DEVELOP FROM MID TO LATE AFTERNOON ALONG A COLD FRONT AND DRY LINE ACROSS EASTERN KANSAS AND OKLAHOMA. THESE STORMS WILL THEN TRACK INTO WESTERN MISSOURI LATE THIS AFTERNOON AND EARLY THIS EVENING. THESE STORMS WILL CONTAIN A THREAT FOR HAIL TO THE SIZE OF TENNIS BALLS...WIND DAMAGE...AND A FEW TORNADOES. INDICATIONS ARE THAT THE THREAT FOR TORNADOES MAY THEN INCREASE FROM LATE THIS AFTERNOON INTO EARLY THIS EVENING ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR AS LOW LEVEL WIND SHEAR INCREASES. THIS MAY INCLUDE THE POTENTIAL FOR LONGER TRACK TORNADOES. IF CONFIDENCE INCREASES THAT THIS SCENARIO WILL PAN OUT...AN INCREASE TO A SIGNIFICANT TORNADO RISK MAY BE WARRANTED IN FUTURE HAZARDOUS WEATHER OUTLOOKS. FROM EARLY TO MID EVENING...THERE ARE MORE QUESTIONS WITH THE SEVERE MODE AND POTENTIAL EAST OF HIGHWAY 65...AS CONVECTION THIS MORNING AND AFTERNOON MAY LIMIT INSTABILITY AND THE OVERALL SEVERE POTENTIAL. IT IS ALSO POSSIBLE THAT THE STORMS PUSH OFF TO THE EAST QUICKLY ENOUGH TO ALLOW INSTABILITY TO RECOVER AHEAD OF THE COLD FRONT. IF ENOUGH INSTABILITY CAN DEVELOP...STORMS ARE THEN EXPECTED TO START CONGEALING INTO A LINE OR BROKEN LINE. THIS TRANSITION IS EXPECTED TO OCCUR ALONG OR JUST TO THE WEST OF THE HIGHWAY 65 CORRIDOR. ONCE THIS OCCURS...THE THREAT FOR DAMAGING STRAIGHT LINE WINDS OVER 70 MPH WILL INCREASE. THE THREAT FOR EMBEDDED TORNADOES WITHIN ANY LINE SURGES OR BOWS WILL ALSO CONTINUE AS THIS LINE TRACKS ACROSS THE CENTRAL AND EASTERN OZARKS. THIS LINE OF STORMS IS EXPECTED TO CLEAR THE EASTERN MISSOURI OZARKS SOMETIME BETWEEN 11 PM AND 2 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. BEHIND THIS STORM SYSTEM...BRISK AND GUSTY WEST NORTHWEST WINDS ARE EXPECTED FOR FRIDAY WHICH WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS...ESPECIALLY IN AREAS THAT HAVE NOT RECEIVED AS MUCH RAINFALL OVER THE PAST 48 HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS MORNING INTO THIS AFTERNOON GENERALLY ALONG AND EAST OF HIGHWAY 65....AND THEN POSSIBLY ACROSS THE ENTIRE AREA LATER THIS AFTERNOON INTO THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 3, 12:14 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1214 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM HAIL 2 E HUMANSVILLE 37.79N 93.54W
04/03/2014 U1.00 INCH POLK MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 3, 12:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL 3 E ROLLA 37.95N 91.72W
04/03/2014 M1.00 INCH PHELPS MO PUBLIC
&&
MGRIFFINLocal storm report, Apr 3, 12:55 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL ROLLA 37.95N 91.77W
04/03/2014 E1.75 INCH PHELPS MO TRAINED SPOTTER
&&
KARDELLLocal storm report, Apr 3, 1:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL MOUNT VERNON 37.10N 93.82W
04/03/2014 E0.88 INCH LAWRENCE MO BROADCAST MEDIA
&&
MGRIFFINLocal storm report, Apr 3, 1:14 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL WAYNESVILLE 37.83N 92.20W
04/03/2014 E1.00 INCH PULASKI MO CO-OP OBSERVER
&&
KARDELLLocal storm report, Apr 3, 1:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
136 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD ROLLA 37.95N 91.77W
04/03/2014 PHELPS MO LAW ENFORCEMENT
SEVERAL ROADS CLOSED DUE TO FLOODING.
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:03 AM CDT | Areal Flood Advisory | SGF | Benton, Morgan, St. Clair | 6 hr |
| Apr 3, 4:51 AM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 5 hr |
| Apr 3, 8:34 AM CDT | Special Weather Statement | SGF | Morgan | 26 min |
| Apr 3, 9:47 AM CDT | Special Weather Statement | SGF | Barry, Stone | 28 min |
| Apr 3, 9:55 AM CDT | Areal Flood Warning | SGF | Benton, Miller, Morgan | 8 hr |
| Apr 3, 9:55 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 50 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | SGF | Christian | 33 min |
| Apr 3, 10:43 AM CDT | Special Weather Statement | SGF | Stone | 32 min |
| Apr 3, 10:47 AM CDT | Special Weather Statement | SGF | Taney | 28 min |
| Apr 3, 10:54 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Stone, Taney | 51 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 35 min |
| Apr 3, 10:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 50 min |
| Apr 3, 11:13 AM CDT | Special Weather Statement | SGF | Cedar | 32 min |
| Apr 3, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk | 48 min |
| Apr 3, 11:38 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 52 min |
| Apr 3, 11:40 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas | 50 min |
| Apr 3, 11:47 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 43 min |
| Apr 3, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 40 min |
| Apr 3, 12:08 PM CDT | Tornado Warning | SGF | Hickory, Polk | 37 min |
| Apr 3, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 43 min |
| Apr 3, 12:32 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 43 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 40 min |
| Apr 3, 12:40 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 50 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 44 min |
| Apr 3, 12:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 52 min |
| Apr 3, 1:08 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dallas, Hickory, Polk | 52 min |
| Apr 3, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 50 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 39 min |
| Apr 3, 1:21 PM CDT | Tornado Warning | SGF | Dallas, Hickory, Polk | 24 min |
| Apr 3, 1:35 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 6 hr |
| Apr 3, 1:47 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory | 28 min |
| Apr 3, 1:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 41 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 47 min |
| Apr 3, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 45 min |
| Apr 3, 2:58 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 47 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 31 min |
| Apr 3, 3:12 PM CDT | Special Weather Statement | SGF | Barton | 33 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Vernon | 42 min |
| Apr 3, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, St. Clair, Vernon | 56 min |
| Apr 3, 4:01 PM CDT | Flash Flood Warning | SGF | Benton, Miller, Morgan | 6 hr |
| Apr 3, 4:10 PM CDT | Tornado Warning | SGF | Benton, Hickory | 35 min |
| Apr 3, 4:32 PM CDT | Tornado Warning | SGF | Benton, Camden, Miller, Morgan | 28 min |
| Apr 3, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 44 min |
| Apr 3, 5:00 PM CDT | Tornado Warning | SGF | Camden, Miller, Morgan | 30 min |
| Apr 3, 5:12 PM CDT | Flash Flood Warning | SGF | St. Clair | 4 hr |
| Apr 3, 5:12 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 48 min |
| Apr 3, 5:30 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 3, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 44 min |
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 43 min |
| Apr 3, 6:10 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 50 min |
| Apr 3, 6:12 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 48 min |
| Apr 3, 6:32 PM CDT | Special Weather Statement | SGF | Maries | 28 min |
| Apr 3, 6:35 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | SGF | Laclede | 38 min |
| Apr 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 45 min |
| Apr 3, 6:46 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 29 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.